International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 331-336

On the bounds of multivalently starlikeness and convexity

Shigeyoshi Owa1 and Mamoru Nunokawa2

1Department of Mathematics, Kinki University, Osaka, Higashi-Osaka 577, USA
2Department of Mathematics, Gunma University, Aramaki, Gunma, Maebashi 371, USA

Received 22 December 1987

Copyright © 1990 Shigeyoshi Owa and Mamoru Nunokawa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The object of the present paper is to prove some interesting results for the bounds of starlikeness and convexity of certain multivalent functions.